Two issues in archaeological phylogenetics: taxon construction and outgroup selection MJ O'BRIEN, RL Lyman, Y Saab, E Saab, J Darwent, DS Glover Journal of Theoretical Biology 215 (2), 133-150, 2002 | 90 | 2002 |
Sets with the weak Radon-Nikodym property in dual Banach spaces LH Riddle, E Saab, JJ Uhl Indiana University Mathematics Journal 32 (4), 527-541, 1983 | 50 | 1983 |
On the weak Radon-Nikodým property N Ghoussoub, E Saab Proceedings of the American Mathematical Society 81 (1), 81-84, 1981 | 42 | 1981 |
A dual geometric characterization of Banach spaces not containing l1 E Saab, P Saab Pacific Journal of Mathematics 105 (2), 415-425, 1983 | 41 | 1983 |
On functions that are universally Pettis integrable LH Riddle, E Saab Illinois Journal of Mathematics 29 (3), 509-531, 1985 | 40 | 1985 |
On complemented copies of c0 in injective tensor products E Saab, P Saab Contemp. Math 52, 131-135, 1986 | 36 | 1986 |
On stability problems of some properties in Banach spaces E Saab, P Saab Function spaces, 367-394, 2020 | 32 | 2020 |
Pelczynski Property (V) On C (Omega, E) Spaces P Cembranos, NJ Kalton, E Saab, P Saab Springer Verlag, 1985 | 31 | 1985 |
Some characterizations of weak Radon-Nikodým sets E Saab Proceedings of the American Mathematical Society 86 (2), 307-311, 1982 | 31 | 1982 |
A stability property of a class of Banach spaces not containing a complemented copy of 𝑙₁ E Saab, P Saab Proceedings of the American Mathematical Society 84 (1), 44-46, 1982 | 28 | 1982 |
On Peł czyński’s properties (V) and (V∗) E Saab, P Saab Pacific Journal of Mathematics 125 (1), 205-210, 1986 | 25 | 1986 |
On the Radon-Nikodým property in a class of locally convex spaces E Saab Pacific Journal of Mathematics 75 (1), 281-291, 1978 | 25 | 1978 |
On unconditionally converging and weakly precompact operators E Saab, P Saab Illinois Journal of Mathematics 35 (3), 522-531, 1991 | 24 | 1991 |
Stability of some types of Radon-Nikodym properties N Randrianantoanina, E Saab Illinois Journal of Mathematics 39 (3), 416-430, 1995 | 14 | 1995 |
On the Dieudonné property for 𝐶 (Ω, 𝐸) NJ Kalton, E Saab, P Saab Proceedings of the American Mathematical Society 96 (1), 50-52, 1986 | 14 | 1986 |
Extensions of some classes of operators and applications E Saab, P Saab The Rocky Mountain Journal of Mathematics, 319-337, 1993 | 12 | 1993 |
The complete continuity property in Bochner function spaces N Randrianantoanina, E Saab Proceedings of the American Mathematical Society 117 (4), 1109-1114, 1993 | 12 | 1993 |
On Dunford-Pettis operators that are Pettis-representable E Saab Proceedings of the American Mathematical Society 85 (3), 363-365, 1982 | 11 | 1982 |
A characterization of w*-compact convex sets having the Radon-Nikodym property E Saab Bull. Sci. Math 2 (104), 79-88, 1980 | 8 | 1980 |
The near Radon-Nikodym property in Lebesgue-Bochner function spaces N Randrianantoanina, E Saab Illinois Journal of Mathematics 42 (1), 40-57, 1998 | 7 | 1998 |